# SDR 96ZZZX4629

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- Make and model: Emb EMB-120RT
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: BR9800005
- Condition: Burn Damage
- Location: Cabin Light
- Component: Bruce, BCI0047005
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FOUND LAMP UNIT WITH BURN DAMAGE.  REFER TO BRUCE INDUSTRIES, INC., DOCUMENT NR 350-149.  A DESIGN CHANGE WAS INCORPORATED ON BRUCE IND. INC., DRAWING BR9800 TO REDUCE THE LENGTH AT THE STARTING AID BY .9 INCH (11-13-95).
